Solarplaza Summit | France

Thursday 27 June 2024

Program


Simultaneous translation will be available throughout the conference

08:30

Welcome coffee

Powered by

Session Topics:
09:15

Welcome Words

10 min.

Alexia Colson-Duparchy

Session Topics:

Session 1

Market Overview & Opportunities

09:25

Navigating the Dynamic French PV Market: Latest Updates and Insights

presentation

25 min.

Daniel Bour, President of the French Solar PV Syndicate ENERPLAN, will deliver a comprehensive overview of the rapidly evolving solar photovoltaic (PV) landscape in France. This presentation will highlight the current state of the French PV market, offering valuable updates and insights crucial for industry stakeholders and investors alike. From policy developments to market trends, Bour will shed light on the key factors shaping the trajectory of solar energy adoption in France.

Daniel Bour

Enerplan

Session Topics:

09:45

One Year Later: Legislative and Regulatory Update

presentation

20 min.

Join DGEC and Hermine Durand for an exclusive presentation that will take stock of the effects of France's Energy Acceleration Bill, one year after its implementation. We’ll delve into the latest legislative and regulatory developments, and dissect amendments and their impact on the solar PV sector. Get crucial information to stay on top of France’s fast-changing regulatory environment.

Hermine Durand

Ministère de l'économie et des Finances

Session Topics:

10:05

Opportunities & Challenges of C&I applications in France

panel

40 min.

The experts on this panel will dig into the dynamic commercial and industrial (C&I) solar segment in France. They’ll dissect the needs and opportunities of corporates and how solar players can best partner up with them, including harnessing self-consumption for cost savings and exploring innovative financing solutions to enhance project bankability. We'll dig into future-proofing solar materials for sustainability and longevity, and provide clarity on the regulatory implications of loi LOM concerning parking coverage.

moderator

Alex Metz

Apricum

Pierre-Laurent Faugeras

SolarEdge

Edouard Roblot

IDEX

Frederique Delfrayssi

Caisse d'Epargne Ile-de-France

Session Topics:

10:45

Morning Networking Break

Session Topics:

Session 2

Financing The Ever Tightening Business Case

11:30

Highlighting France's First PPA with Public Guarantee Scheme

panel

40 min.

This session brings together the key stakeholders - Finergreen, BPI, Arkolia, and Bonduelle - involved in this landmark agreement to jointly unravel the dynamics, challenges, and opportunities related to it. Gain firsthand insights into the collaborative efforts driving renewable energy adoption in France's evolving solar PV landscape. Don't miss this opportunity to explore the future implications of innovative financing models and public-private partnerships in shaping sustainable energy transitions.

moderator

Yohann Guichard

Finergreen

Ambroise Poulet-Tomasicchio

Arkolia

Yannick Pecherand-Molliex

BPI France

Juliette Rambour

Bonduelle

Jean-Pierre Delvigne

Bryan Cave Leighton Paisner

Session Topics:

12:10

LCOE and PPA Revenues: What Balance in 2024 and Beyond?

panel

40 min.

During this roundtable, experts will address the major challenge of finding a balance between LCOE and PPA revenues in a context of falling electricity prices as well as evolving Capex and financing costs. This session will analyze, among other things, the impact of changes in panel costs, other cost components, and interest rates on project business plans, and will provide insights on the future evolution of LCOE. These changes will be considered in light of the current evolution of prices for different types of PPAs, underlying market price volatility, and market design reform. The panel will discuss how to find a balance between these LCOEs and PPA prices and elements that can improve this equation, such as storage combined with PV projects. 

moderator

Alexandre Soroko

Greensolver

Marceau Leroux

Enerparc AG

Laure Verhaeghe

Lendosphere

Claudia Cruz

RatedPower

Mireia Beltrá

Trina Solar

Session Topics:

12:50

Networking Lunch

Session Topics:

Session 3

Solar + : Understanding the Market Potential of Solar Intergrated Innovations

14:15

Revenue Stacking in Energy Storage Projects

presentation

20 min.

Thibaud Duplantier

Ze Energy

Session Topics:

14:35

Storage: Making the Most of Lessons Learned from Abroad

presentation

20 min.

This presentation will include invaluable lessons learned from international experiences in coupling PV systems with storage solutions. As renewable energy continues its rapid build-out, the need for flexible energy solutions becomes increasingly critical. This presentation will delve into the intricacies of maximizing storage potential by examining historical and current trends in Germany, focusing on Battery Energy Storage Systems (BESS). ESFORIN will also share his expertise on Wholesale Arbitrage vs. Frequency Containment Reserve (FCR) vs. Automatic Frequency Restoration Reserve (aFRR).

Christoph Gardlo

ESFORIN

Session Topics:

14:55

Growing Opportunities: the Future of Agri-PV in France

40 min.

A panel focused on exploring collaborative strategies to accelerate renewable energy production through Agri-PV. We’ll go over the best business cases for implementation and gain insights from leading French associations and AgriPV developers. And by attending this presentation, you can be among the first to uncover initial findings from Ademe's study evaluating AgriPV in five regions.

moderator

Pierre Guerrier

Solvéo Énergie

Céline Mehl

ADEME

Thierry Vergnaud

France Agrivoltaïsme

Audrey Juillac

Fédération Française des Producteurs Agrivoltaiques (FFPA)

Sébastien Darche

Statkraft

Session Topics:

15:35

Afternoon Coffee Break

Powered by

Session Topics:

Session 4

Optimizing Energy Landscape

16:20

Energy Optimization and Synergies: Accelerating ROI by Coupling Solar and IRVE

presentation

20 min.

This presentation will examine the charging infrastructure and electric vehicle (EV) sales in France, analyzing recent data on charging stations and market trends. Sungrow will address revenue sources and cost reduction strategies related to EV charging, including energy resale models.The optimization of revenues through synergies between charging infrastructure (IRVE), photovoltaic panels (PV), and energy storage systems (ESS) will be highlighted through case studies. We will also discuss the added value of inverter manufacturers in the IRVE sector, emphasizing their role in improving the efficiency of charging systems.

Khaled Ameur

Sungrow

Session Topics:

16:40

Perspectives on the Future of the French PV Market: What to Expect?

panel

35 min.

moderator

Sylvie Perrin

De Gaulle Fleurance & Associés

Prune Des Roches

Andera Partners

Benjamin Thibault

Uniper Renewables

Giorgio Guidi

Stern Energy

Clement Descubes

Sonnedix

Session Topics:

17:15

Closing Words

15 min.

Alexia Colson-Duparchy

Session Topics:

18:00

Summer Networking Cocktail

Join us on the rooftop terrace to wrap up key learnings of the day and enjoy the evening sun with a glass of wine. The Summer Networking Cocktail is included in your conference ticket. Just make sure to select the add-on 'networking event' when registering.

Session Topics:

Need any help?

We got you. Send out an email to our team and we are here to help.

Marjory Dupouy
Team Lead Events

For questions about the program and content of the event:

[email protected]
Ward Schuuring
Business Developer

For questions regarding partnership opportunities:

[email protected]
Audrey Wolff
Project Coordinator

For practical questions regarding our activities:

[email protected]